Translator Disclaimer
2019 Multiple positive solutions for a $(p,q)$-Laplace equation involving singular and critical terms
Liu-Tao Guo, Hong-Min Suo, Chang-Mu Chu, Chun-Yu Lei
Rocky Mountain J. Math. 49(4): 1169-1189 (2019). DOI: 10.1216/RMJ-2019-49-4-1169

Abstract

In this paper, we study a $(p,q)$-Laplace equation with singular and critical terms and establish the existence of multiple positive solutions via use of variational methods.

Citation

Download Citation

Liu-Tao Guo. Hong-Min Suo. Chang-Mu Chu. Chun-Yu Lei. "Multiple positive solutions for a $(p,q)$-Laplace equation involving singular and critical terms." Rocky Mountain J. Math. 49 (4) 1169 - 1189, 2019. https://doi.org/10.1216/RMJ-2019-49-4-1169

Information

Published: 2019
First available in Project Euclid: 29 August 2019

zbMATH: 07104712
MathSciNet: MR3998916
Digital Object Identifier: 10.1216/RMJ-2019-49-4-1169

Subjects:
Primary: 34D15, 35B33, 35J20

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • 2019
Back to Top